You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Value of an Asian Option
L. C. G. Rogers and Z. Shi
Journal of Applied Probability
Vol. 32, No. 4 (Dec., 1995), pp. 1077-1088
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3215221
Page Count: 12
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
This paper approaches the problem of computing the price of an Asian option in two different ways. Firstly, exploiting a scaling property, we reduce the problem to the problem of solving a parabolic PDE in two variables. Secondly, we provide a lower bound which is so accurate that it is essentially the true price.
Journal of Applied Probability © 1995 Applied Probability Trust